SMITH, NICHOLAS J. J. Logic. The Laws of Truth, Princeton University Press, Princeton, 2012, 528 pp. [Reseña]
Keywords: 
Issue Date: 
2014
Publisher: 
Servicio de Publicaciones de la Universidad de Navarra
ISSN: 
0066-5215
Citation: 
Ortiz-de-Landázuri, C. (Carlos). "SMITH, NICHOLAS J. J. Logic. The Laws of Truth, Princeton University Press, Princeton, 2012, 528 pp. [Reseña]". Anuario Filosófico. 47 (2), 2014, 502 - 505
Appears in Collections:

Files in This Item:
File: 
830-3107-1-PB.pdf
Description: 
Size: 
437,56 kB
Format: 
Adobe PDF


Items in Dadun are protected by copyright, with all rights reserved, unless otherwise indicated.